# SDR R29R2020091509002

- Difficulty date: September 9, 2020
- Submitted: September 15, 2020
- Operation: Air carrier
- Filed by: Vertex Aerospace LLC, repair station R29R029O
- Aircraft: N640DW
- Make and model: Cessna T206H
- Aircraft serial: T20609603
- Aircraft time: 72 hours, 60 cycles
- Engine: Lyc TIO540AJ1A
- Engine time: 72 hours, 60 cycles
- Propeller: Mcauly B3D36C432
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Boot
- Part number: B4024553
- Condition: Disconnected
- Location: Prop Deice
- Part time: 72 hours, 60 cycles
- Component: Propeller, Mcauly
- Component part number: B3D36C43280VSA1
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

MCCAULEY PROPELLER INSTALLED ON CESSNA T206H HAD PROPELLER DEICE BOOT WIRING CONNECTORS BREAK OFF THE ATTACHMENT LUGS LOCATED ON THE BACKING PLATE AFTER 72 HOURS OF OPERATION.  ASSOCIATED WIRING HAS RUBBER COATING THAT EXTENDS ALL THE WAY DOWN TO THE WIRING CONNECTOR CREATING A HARD BEND.
